Issue Title
Vol 67, No 2 (2013) Strongly gamma-starlike functions of order alpha Abstract  PDF
Mamoru Nunokawa, Janusz Sokół
Vol 71, No 1 (2017) Convolution conditions for bounded \(\alpha\)-starlike functions of complex order Abstract  PDF
A. Y. Lashin
Vol 67, No 2 (2013) Coefficient bounds for some subclasses of p-valently starlike functions Abstract  PDF
C. Selvaraj, O. S. Babu, G. Murugusundaramoorthy
Vol 73, No 1 (2019) Some results on convex meromorphic functions Abstract  PDF
Faruk Ucar, Yusuf Avci
Vol 71, No 1 (2017) Some properties for \(\alpha\)-starlike functions with respect to \(k\)-symmetric points of complex order Abstract  PDF
H. E. Darwish, A. Y. Lashin, S. M. Sowileh
Vol 66, No 1 (2012) On certain general integral operators of analytic functions Abstract  PDF
B. A. Frasin
Vol 70, No 1 (2016) Third Hankel determinant for starlike and convex functions with respect to symmetric points Abstract  PDF
D. Vamshee Krishna, B. Venkateswarlu, T. RamReddy
Vol 67, No 1 (2013) Elementary examples of Loewner chains generated by densities Abstract  PDF
Alan Sola
1 - 8 of 8 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"